# SDR VTZA97574

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 894
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PV3004426
- Condition: Failed
- Location: Lt Hyd System
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 6518 - CLE-IAD - DURING TAXI, AFTER LANDING AT IAD AND TAXIING TO GATE LT HYDRAULIC PRESSURE SHOWED 500 PSI AND CREW RECEIVED A UNSAFE NOSE GEAR INDICATION DURING TAXI.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED LEFT HYDRAULIC PUMP, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
